# SDR AALA202311207170

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 39,139 hours, 15,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3C SEAT MOUNTED EMERGENCY INOP CHANGED LIGHT ASSEMBLY NO HELP WIRING PROBLEM **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
